TITLE

Stiff fingers as an unwanted side effect of intravascular tadalafil gel abuse

AUTHOR(S)
Vaughan, E. M.; D Yeung; West, C. C.; Tadros, A.; Curnier, A.
PUB. DATE
February 2014
SOURCE
Bulletin of The Royal College of Surgeons of England;Feb2014, Vol. 96 Issue 2, pe19
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The internet provides the public with unregulated access to a wide range of medications. We present the case of a 43-year-old man who purchased oral tadalafil gel on the internet and injected it into his left radial artery. He presented 48 hours after injection with signs of ischaemia distal to the injection site requiring a combination of medical and surgical treatment. This unique case highlights the potential dangers of unregulated access to medication and the consequences of intravascular injection of oral gels.
ACCESSION #
94753572

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics